MAUDE Adverse Event Report: COVIDIEN NS-3631 N-STER DISPOSABLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

COVIDIEN NS-3631 N-STER DISPOSABLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 31159422
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review could not be performed because a lot number could not be provided by the customer.One digital image was provided for evaluation.Sample analysis was performed using the image.The picture shows what appears to be a break in the cone section of the device.The reported condition is confirmed through the digital image.Because the sample has not been received for evaluation, the exact root cause of the reported condition could not be determined.However, due to previous evaluations on samples with a similar condition reported, a corrective and preventative action (capa) was opened.A production notification was performed to all personnel to ensure that they are aware of the condition reported by the customer.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that the light handle cover broke.

Brand Name
NS-3631 N-STER DISPOSABLE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10043625
Report Number9612030-2020-02464
Device Sequence Number11475810
Product Code MDM
UDI-Device Identifier10884521128422
UDI-Public10884521128422
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31159422
Device Catalogue Number31159422
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date05/11/2020
Patient Sequence Number1